# SDR ASAA1048134

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED AT STA 867 BETWEEN STR 26L AND 27L ON EXISTING REPAIR.  REMOVED EXISTING REPAIR DOUBLER AND ANGLES AND INSTALLED NEW.
